# SDR QXEA9901673

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR UPPER APERTURE JUST BEFORE BOTH TOP PRESSURE PADS HAVE DAMAGE FROM DOOR STOPS.  REPAIRED IAW HORIZON AIR EA 2-53-79.
